On a family of solutions of the Einstein-Maxwell equations

A family of axisymmetric asymptotically flat solutions of the Einstein-Maxwell field equations is presented. In a particular case we obtain a magnetostatic solution which reduces to the well-known Schwarzschild metric in the absence of a magnetic field and describes the exterior gravitational field of a massive magnetic dipole moment. © 1988 Plenum Publishing Corporation.

Authors
Editors
-
Publisher
-
Number of issue
4
Language
English
Pages
327-335
Status
Published
Department
-
Number
-
Volume
20
Year
1988
Organizations
  • 1 Department of Theoretical Physics, Peoples Friendship University, Ordzhonikidze Street 3, Moscow, 117302, Russia
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1252/